# SDR VJ9800649

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL BS 986.5 THROUGH 1006 BL0, AND BS 947 THROUGH 967 LBL 42 INTERCOASTAL WERE FOUND CORRODED.  FABRICATED AND INSTALLED J ANGLE AND SHIM AT BS986.5 THROUGH BS 1006, AND TWO REPAIR DOUBLERS AT BS 947 THROUGH BS 967 IAW B737 SRM 51-30-2, 51-40-2, 51-10-2, 51-20-1, MM 51-21-31 AND DWG NR 65-46818.
